Active Ingredients (in each 5mL = 1 teaspoonful): Diphenhydramine HCI 12.5mg...Purpose: Antihistamine, Phenylephrine HCI 5mg...Purpose: Nasal Decongestant Anhydrous Citric Acid, Carboxymethylcellulose Sodium. Edetate Disodium, FD&C Blue No. 1, FD&C Red No. 40, Flavors, Glycerin, Purified Water, Sodium Benzoate, Sodium Citrate, Sorbitol Solution, Sucralose.
â€¢Find right dose on the chartâ€¢mL = milliliter; tsp = teaspoonfulâ€¢Take every 4 hoursâ€¢Do not take more than 6 doses in 24 hoursâ€¢Children under 4 years - do not useâ€¢Children 4 to 5 years - do no use unless directed by a doctorâ€¢Children 6 to 11 years - 5 mL (1 tsp)â€¢Adults and children 12 years and over - 10 mL (2 tsp).Attention: Use only enclosed dosing cup specifically designed for use with this product. Do not use any other dosing device. â€¢Each 5 mL (1 tsp) contains: Sodium 10mgâ€¢Store between 20-25degC (68-77degF). Protect from light. Store in outer carton until contents are used.â€¢Do not use if bottle wrap or foil inner seal imprinted with "Safety SealÂ®" is broken or missing.â€¢See bottom panel for lot number and expiration date.
Always refer to the actual package for the most accurate information